# SDR UALA2010072602664

- Difficulty date: July 24, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 69,725 hours, 20,300 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Burned
- Location: Seat Row 16abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DEBRIEFED INBOUND CREW, SMELL PRESENT THROUGHOUT ACFT.  IAW SAMC TURNED OFF BOTH RECIRC FANS AND UTILITY BUSSES SMELL DISSIPATED. OPERATED AUDIO SYS, VIDEO SYS, AIRFONE, ALL SIGNS AND LIGHTING.  FOUND OVERHEAD FLUORESCENT LIGHT AT ROW 16 ABC INOPERATIVE, WITH SOCKET BURNED AND ELECTRICAL SMELL AT BALLAST.  REPLACED SOCKET AND BALLAST. OPERATED PACKS USING BOTH APU AIR AND ENGINE AIR. NO FURTHER EVIDENCE OF ELECTRICAL SMELL.
